# SDR AU970409

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320B2B
- Propeller: Snsnch M74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L4926027A
- Condition: Worn
- Location: Recip Eng Case
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE TUNNEL OUT OF LIMITS - CAMSHAFT LOBES WORN
